Approche Hamilton-Jacobi pour des modèles de dynamique des populations
Séminaire Laurent Schwartz — EDP et applications (2012-2013), Exposé no. 5, 11 p.

Ce manuscrit porte sur l’analyse des phénomènes de concentration qui apparaissent dans des modèles de populations structurées. Dans un premier temps, nous étudions la dynamique adaptative d’une population structurée par des traits phénotypiques. La modélisation mathématique de ces phénomènes mène à des équations intégro-différentielles de type Lotka-Volterra avec petite diffusion. La présence d’un petit terme conduit à des modèles multi-échelles. La solution asymptotique de ces équations se concentre en un ou plusieurs points qui se déplacent. Notre approche est basée sur la transformation Hopf-Cole qui donne lieu à des équations de Hamilton-Jacobi avec contrainte. Nous donnons une description de la dynamique des masses de Dirac en utilisant ce formalisme.

Dans un second temps, nous étudions un modèle de population avec plusieurs zones d’habitat favorable. Le taux de croissance est différent d’une zone à l’autre, par exemple dû à une différence de température. Les individus peuvent migrer d’une zone à l’autre avec un taux constant. En utilisant, l’approche Hamilton-Jacobi nous décrivons le comportement asymptotique des solutions stationnaires de ce système. La limite peut être décrite à l’aide d’un Hamiltonien effectif. La possibilité de migration peut modifier les traits sélectionné et conduire à des situations polymorphes.

@article{SLSEDP_2012-2013____A5_0,
     author = {Mirrahimi, Sepideh},
     title = {Approche Hamilton-Jacobi pour des mod\`eles de dynamique des populations},
     journal = {S\'eminaire Laurent Schwartz {\textemdash} EDP et applications},
     note = {talk:5},
     publisher = {Institut des hautes \'etudes scientifiques & Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2012-2013},
     doi = {10.5802/slsedp.35},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/slsedp.35/}
}
Mirrahimi, Sepideh. Approche Hamilton-Jacobi pour des modèles de dynamique des populations. Séminaire Laurent Schwartz — EDP et applications (2012-2013), Exposé no. 5, 11 p. doi : 10.5802/slsedp.35. http://archive.numdam.org/articles/10.5802/slsedp.35/

[1] A. Arnold, L. Desvillettes, and C. Prévost. Existence of nontrivial steady states for populations structured with respect to space and a continuous trait. Comm. Pure Appl. Anal, 11 :83–96, 2012. | MR 2833339

[2] V. Bansaye and A. Lambert. Past, growth and persistence of source-sink metapopulations. Preprint.

[3] G. Barles, S. Mirrahimi, and B. Perthame. Concentration in Lotka-Volterra parabolic or integral equations : a general convergence result. Methods Appl. Anal., 16(3) :321–340, 2009. | MR 2650800 | Zbl 1204.35027

[4] G. Barles and B. Perthame. Concentrations and constrained Hamilton-Jacobi equations arising in adaptive dynamics. Contemp. Math., 439 :57–68, 2007. | MR 2359020 | Zbl 1137.49027

[5] J. Busca and B. Sirakov. Harnack type estimates for nonlinear elliptic systems and applications. Ann. Inst. H. Poincaré Anal. Non Linéaire, 21 :543–590, 2004. | Numdam | MR 2086750 | Zbl 1127.35332

[6] J. A. Carrillo, S. Cuadrado, and B. Perthame. Adaptive dynamics via Hamilton-Jacobi approach and entropy methods for a juvenile-adult model. Math. Biosci., 205(1) :137–161, 2007. | MR 2290377 | Zbl 1106.92053

[7] N. Champagnat, R. Ferrière, and S. Méléard. Unifying evolutionary dynamics : From individual stochastic processes to macroscopic models. Th. Pop. Biol., 69(3) :297–321, 2006. | Zbl 1118.92039

[8] N. Champagnat, R. Ferrière, and S. Méléard. Individual-based probabilistic models of adaptive evolution and various scaling approximations, volume 59 of Progress in Probability. Birkhäuser, 2008. | MR 2401952 | Zbl 1140.92017

[9] N. Champagnat and P.-E. Jabin. The evolutionary limit for models of populations interacting competitively via several resources. Journal of Differential Equations, 261 :179–195, 2011. | MR 2793268 | Zbl 1227.35040

[10] M. G. Crandall, H. Ishii, and P.-L. Lions. User’s guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. (N.S.), 27(1) :1–67, 1992. | MR 1118699 | Zbl 0755.35015

[11] L. Desvillettes, P.-E. Jabin, S. Mischler, and G. Raoul. On mutation-selection dynamics for continuous structured populations. Commun. Math. Sci., 6(3) :729–747, 2008. | MR 2455473 | Zbl 1176.45009

[12] U. Dieckmann and R. Law. The dynamical theory of coevolution : A derivation from stochastic ecological processes. J. Math. Biol., 34 :579–612, 1996. | MR 1393842 | Zbl 0845.92013

[13] O. Diekmann. A beginner’s guide to adaptive dynamics. In Mathematical modelling of population dynamics, volume 63 of Banach Center Publ., pages 47–86. Polish Acad. Sci., Warsaw, 2004. | MR 2076953 | Zbl 1051.92032

[14] O. Diekmann, P.-E. Jabin, S. Mischler, and B. Perthame. The dynamics of adaptation : an illuminating example and a Hamilton-Jacobi approach. Th. Pop. Biol., 67(4) :257–271, 2005. | Zbl 1072.92035

[15] Ilan Eshel. Evolutionary and continuous stability. Journal of Theoretical Biology, 103(1) :99 – 111, 1983. | MR 714279

[16] L.C. Evans. The perturbed test function method for viscosity solutions of nonlinear PDE. Proc. R. Soc. Edinb. Sec. A, 111 :359–375, 1989. | MR 1007533 | Zbl 0679.35001

[17] P.-E. Jabin and G. Raoul. On selection dynamics for competitive interactions. J. Math. Biol., 63(3) :493–517, 2011. | MR 2824978 | Zbl 1230.92038

[18] S. A. Levin. Community equilibria and stability, and an extension of the competitive exclusion principle. The American Naturalist, 104 :413–423, 1970.

[19] S. Lion and M. van Baalen. Self-structuring in spatial evolutionary ecology. Ecology Letters, 11 :277–295, 2008.

[20] A. Lorz, S. Mirrahimi, and B. Perthame. Dirac mass dynamics in multidimensional nonlocal parabolic equations. Comm. Partial Differential Equations, 36(6) :1071–1098, 2011. | MR 2765430 | Zbl 1229.35113

[21] J. Maynard Smith and G. R. Price. The logic of animal conflict. Nature, 246 :15–18, 1973.

[22] J. A. J. Metz, R. M. Nisbet, and S. A. H. Geritz. How should we define « fitness » for general ecological scenarios ? TREE, 7 :198–202, 1992.

[23] S. Mirrahimi. Migration and adaptation of a population between patches. Discrete and Continuous Dynamical Systems ? Series B (DCDS-B), 18(3) :753–768, 2013.

[24] B. Perthame and G. Barles. Dirac concentrations in Lotka-Volterra parabolic PDEs. Indiana Univ. Math. J., 57(7) :3275–3301, 2008. | MR 2492233 | Zbl 1172.35005

[25] G. Raoul. Local stability of evolutionary attractors for continuous structured populations. To appear in Monatsh. Math., 2010. | MR 2886126

[26] G. Raoul. Long time evolution of populations under selection and vanishing mutations. Acta Applicandae Mathematica, 114, 2011. | MR 2781076 | Zbl 1213.35112

[27] T. W. Schoener. Resource partitioning in ecological communities. Science, 13 :27–39, 1974.

[28] A. Szilágyi and G. Meszéna. Two-patch model of spatial niche segregation. Evolutionary Ecology, 23 :187–205, 2009.